Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feel shaky and week, breathing problem. Taking lexapro. Had anxiety. How to treat it?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I feel shaky and week and like i cant breath at times. Like i have to force myselfe to breath h'm taking 20 milligrams lexapro. Sugar 78 . I bin on lexapro for 8months . History of anxiety
Posted Thu, 16 May 2013 in General Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some information and recommendations.

What you are describing sounds like a possible panic attack. At the same time I cannot be 100% sure that this is the case. In light of that I recommend that you see your primary care doctor as soon as possible for a good physical examination and consultation. If your doctor is under the impression that this could be a panic attack he might make some recommendations regarding other prescriptions that you can use on an as needed basis to keep this type of symptom under control.

Thanks again for sending a question. Please let us know if you have any additional concerns.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor